A note on the LaSalle-type theorems for stochastic differential delay equations

Research output: Contribution to journalArticle

214 Citations (Scopus)

Abstract

The main aim of this note is to improve some results obtained in the author's earlier paper (1999, J. Math. Anal. Appl.236, 350-369). From the improved result follow some useful criteria on the stochastic asymptotic stability and boundedness.
Original languageEnglish
Pages (from-to)125-142
Number of pages17
JournalJournal of Mathematical Analysis and Applications
Volume268
Issue number1
DOIs
Publication statusPublished - Apr 2002

Keywords

  • LaSalle's theorem
  • stochastic asymptotic stability
  • delay equations

Fingerprint Dive into the research topics of 'A note on the LaSalle-type theorems for stochastic differential delay equations'. Together they form a unique fingerprint.

Cite this